Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243480] of Richard T. Durrett

Papers Published

  1. Durrett, R; Kruglyak, S, A new stochastic model of microsatellite evolution, Journal of Applied Probability, vol. 36 no. 3 (1999), pp. 621-631
    (last updated on 2017/12/17)

    Abstract:
    We introduce a continuous-time Markov chain model for the evolution of microsatellites, simple sequence repeats in DNA. We prove the existence of a unique stationary distribution for our model, and fit the model to data from approximately 106 base pairs of DNA from fruit flies, mice, and humans. The slippage rates from the best fit for our model are consistent with experimental findings.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320